# SDR ASOA201200849

- Difficulty date: March 5, 2012
- Submitted: March 13, 2012
- Operation: Air carrier
- Aircraft: N730EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10141
- Aircraft time: 20,117 hours, 13,820 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 349-364
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS COMPARTMENT FORWARD INTERCOSTAL FS 349-364 LEFT OF STR 27 IS CORRODED.   FOUND NO DAMAGE ALLOWED AT DAMAGED AREA REF SRM 53-21-23-101-003-A01.  REMOVED INTERCOSTAL IAW SRM 51-42-06-001-001.  LOCATED AND DRILLED INTERCOSTAL IAW SRM 51-40-11-001-001, SERVICEABLE INTERCOSTAL.  INSTALLED INTERCOSTAL IAW SRM 51-42-06-001-001.
